Skip to Content

After using tobradex for a length of time, what are the side effects after you stop using it?

Responses (1)

suzanne66 17 May 2010

Tobradex is a combination eye drop containing an anti-inflammatory steroid and an anti-bacterial agent.
This from https://www.drugs.com/pro/tobradex.html

"... Prolonged use of steroids may result in glaucoma, with damage to the optic nerve, defects in visual acuity and fields of vision, and posterior subcapsular cataract formation. Intraocular pressure should be routinely monitored even though it may be difficult in pediatric patients and uncooperative patients. Prolonged use may suppress the host response and thus increase the hazard of secondary ocular infections. In those diseases causing thinning of the cornea or sclera, perforations have been known to occur with the use of topical steroids. In acute purulent conditions of the eye, steroids may mask infection or enhance existing infection."

Read more: https://www.drugs.com/pro/tobradex.html#ixzz0oAT6xhhP

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions